... been taking 60mgs daily for 3 1/2 years...
11 Dec 2010
You didn't list how much you were on, how long you have been taking it or if it is the extended release. this info would be helpful. it is usually best to taper off ssri antidepressants, your doctor should help you do this. You could have a return of your depression, flu like symptoms, anxiety, or a sensation of something like electricity in your head known as brain zaps. consult your doctor for a safe comfortable taper off.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been off of prozac for for 3 1/2 months. I find myself crying all the time. Is this normal and when will it stop. I was on it for about 14 ...
2 answers • 8 Apr 2013
I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started ...
1 answer • 23 Nov 2013
I was on prozac 10mg 1x day for 2 months. How long will it stay in my system after I stop taking it?
My Dr is switching me to belviq and told me to wait 2 weeks after i stop prozac.
1 answer • 17 Feb 2015
I have been prescribed 20. mg of Prozac and my concerns are if I decide to stop taking them what are
I have been prescribed Prozac 20 mg and my concerns are if at anytime I decide to stop taking them are the any side effects?
2 answers • 4 Mar 2015